# SDR CALA0400361

- Difficulty date: April 13, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 49,101 hours, 25,731 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRAP ON AFT FACE OF AFT PRESSURE BULKHEAD BULDGED/WRINKLED BETWEEN STRINGER 6L AND 8L, LBL 40.  THE STRAP WAS REMOVED AND A REPAIR STRAP AND FILLER WERE INSTALLED IAW ECRA 5310-04310.
